# SDR CA990129018

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F84774
- Condition: Corroded
- Location: Propeller
- Part time: 9,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR 6 YEAR CORROSION INSPECTION.  THE PAINT WAS REMOVED FROM THE BLADES AND INSPECTION FOUND CORROSION ON THE CAMBER AND THRUST FACE OF THE BLADES.  EXTRA WORK WAS REQUIRED TO REMOVE THE CORROSION.
